# SDR CA021211008

- Difficulty date: December 9, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 2,923 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J, D
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKE-OFF, CREW REPORTED AN HIGH VIBRATION AND A LOUD NOISE, FOLLOWED BY AN ITT INCREASE. ENGINE SHUT DOWN, AND RETURNED TO DEPARTURE AIRPORT. ENGINE REPLACED
